Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 1279 
Wide layoutNarrow layoutFull screen layout Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2017 | Volume:  39 | Issue Number:  1 | Page:  96-98

CASE REPORT

Severe tardive dystonia on low dose short duration exposure to atypical antipsychotics: Factors explored
Chandra Nilanjan C, Sheth Shabina A, Mehta Ritambhara Y, Dave Kamlesh R

Number of times this article was viewed 1051
Number of times this article has been printed  from the site 6
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

 Home
  Feedback 
  Subscribe 
  Advertise 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal